# SDR SWAA2025111835915

- Difficulty date: November 17, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N8538V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63586
- Aircraft time: 28,111 hours, 14,323 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN MID CABIN IS LOOSE.   SECURED EMERGENCY EXIT SIGN MID CABIN IAW AMM 33-51-01.
